Unital Rings whose Additive Endomorphisms Commute.

R.A. Bowshell; P. Schultz

Mathematische Annalen (1977)

  • Volume: 228, page 197-214
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bowshell, R.A., and Schultz, P.. "Unital Rings whose Additive Endomorphisms Commute.." Mathematische Annalen 228 (1977): 197-214. <http://eudml.org/doc/162991>.

author = {Bowshell, R.A., Schultz, P.},
journal = {Mathematische Annalen},
pages = {197-214},
title = {Unital Rings whose Additive Endomorphisms Commute.},
url = {http://eudml.org/doc/162991},
volume = {228},
year = {1977},

AU - Bowshell, R.A.
AU - Schultz, P.
TI - Unital Rings whose Additive Endomorphisms Commute.
JO - Mathematische Annalen
PY - 1977
VL - 228
SP - 197
EP - 214
UR - http://eudml.org/doc/162991
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.